Absolute stable rank and Witt cancellation for noncommutative rings.
Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 525-542
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Witt cancellation, , orthogonal groups, absolute stable range, cancellation of quadratic forms
@article{IM_1988__91_3_143553,
author = {B.A. Magurn and W. Van der Kallen},
title = {Absolute stable rank and {Witt} cancellation for noncommutative rings.},
journal = {Inventiones mathematicae},
pages = {525--542},
year = {1988},
volume = {91},
number = {3},
zbl = {0639.16015},
url = {http://geodesic.mathdoc.fr/item/IM_1988__91_3_143553/}
}
B.A. Magurn; W. Van der Kallen. Absolute stable rank and Witt cancellation for noncommutative rings.. Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 525-542. http://geodesic.mathdoc.fr/item/IM_1988__91_3_143553/